MAUDE Adverse Event Report: ETHICON INC. EB EXC 4GRN/4WHT 30IN 2-0 D/A V-5 8PLGT; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. EB EXC 4GRN/4WHT 30IN 2-0 D/A V-5 8PLGT; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number SXX50
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported a patient underwent a valve surgery on (b)(6) 2019, and suture was used.During the procedure, the suture pulled off the needle.Changed to another suture to complete the surgery.There were no adverse patient consequences reported.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 08/15/2019.Additional h3 investigation summary: an empty msda folder of product code sxx50 was received for evaluation.No needles or sutures were returned for evaluation to determine the assignable cause of the pull off suture needle.

Brand Name
EB EXC 4GRN/4WHT 30IN 2-0 D/A V-5 8PLGT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8789990
Report Number2210968-2019-84275
Device Sequence Number16620575
Product Code GAT
UDI-Device Identifier10705031050693
UDI-Public10705031050693
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXX50
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date08/15/2019
Patient Sequence Number1